# SDR IPXA2019080214206

- Difficulty date: July 31, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37947
- Aircraft time: 17,358 hours, 6,518 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD ENTRY DOOR HAS NOISE FROM AIR LEAK, BOTTOM SEAL.  CLEANED THE DOOR SILL AND SEAL AREA WHERE CREW REPORTED AIR LEAK. NO TEARS IN SEAL FOUND. OK FOR SERVICE.
